advertisement
Question
Posted by: just me | 2006/07/25

pain in lower abdomen and lower back

Hi

I am on femodine and havent really suffered from period pains since being on the pill, the past two months I have had really bad cramps, i started menstuating early last week, with bad cramps i though it would go away after a day or two but it hasnt, i ahve stopped menstruating on Saturday but there is still a nagging pain on the left side of my lower abdomen and I am nautious and have pain in back as well.
What could be the cause of this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a cyst. I would suggest that you see your gynaecologist.

Best wsihes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nunu | 2006/07/26

Hi

I experianced the same, but with no contraseptave being used. Go to your gyne and have him do a pap smeer if you haddn't had one in a while. It can be you have a light infection. It turned out I had an infextion and he gave me some meds to help with the cramps and back pain that was 6 months ago and now I am doing just fine hopes it help.

Reply to Nunu

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement